# SDR 08FDEA04970

- Difficulty date: November 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1592792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 418-440, RBL 24, GOUGED AND CORRODED.  AFTER EVALUATION, DAMAGE ON SEAT TRACK, RBL 24, BS 418-440, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.  REMOVED SEAT TRACK IAW SRM 51-40-02.  RECEIVED NEW SEAT TRACK ON MAE TRAVELER NR T8/769432.  LOCATED AND DRILLED NEW SEAT TRACK, TREATED   AND PRIMED AND PAINTED NEW SEAT TRACK IAW SRM 51-20-01.  INSTALLED NEW SEAT   TRACK, BS 418-440, RBL 24, IAW SRM 51-40-02/53-00-52.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
